# SDR QXEA2021072300373

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 9,185 hours, 5,622 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, F

## Discrepancy

WHILE ON APPROACH “CRG FWD FIREX HI ARM” MSG AND RED LIGHT ILLUMINATED ON FIRE EXT PANEL. FIRE EXTINGUISHER BUTTON WAS PUSHED. EMERGENCY DESCENT PERFORMED, FIRE DEPARTMENT CALLED. LANDING UNEVENTFUL. PLACED ON MEL 26-23-00A.
